# SDR ASMF201510017

- Difficulty date: September 11, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 6,485 hours, 845 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441088115
- Part serial: 500549
- Condition: Leaking
- Location: Crew O2
- Part time: 538 hours, 73 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO DURING CRUISE AT 38,000 FEET, THE CREW OXYGEN LOW LIGHT TURNED ON.  PERFORMED AN OXYGEN CREW INSPECTION IAW AMM 35-12-85, DETECTING OXYGEN BOTTLE MANOMETER WAS INDICATED 0 PSI.  THE OXYGEN BOTTLE WAS REPLACED IAW AMM DMC-B787-A-12-15-08-00B-200A-A, TESTED CORRECT.
